Works matching DE "SEMIRINGS (Mathematics)"
Results: 545
Multiplicatively Idempotent Semirings.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 6, p. 634, doi. 10.1007/s10958-015-2340-6
- By:
- Publication type:
- Article
Convolution algebras over complete semirings.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 4, p. 549, doi. 10.1007/s10958-013-1604-2
- By:
- Publication type:
- Article
On the coincidence of the factor and Gondran-Minoux rank functions of matrices over a semiring.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 5, p. 802, doi. 10.1007/s10958-013-1498-z
- By:
- Publication type:
- Article
The atomic theory of left division of two-sided ideals of semirings with unit.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 4, p. 566, doi. 10.1007/s10958-013-1483-6
- By:
- Publication type:
- Article
The semiring of continous [0, 1]-valued functions.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 191, n. 5, p. 633, doi. 10.1007/s10958-013-1348-z
- By:
- Publication type:
- Article
Automorphisms of the lattice of all subalgebras of the semiring of polynomials in one variable.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 187, n. 2, p. 169, doi. 10.1007/s10958-012-1060-4
- By:
- Publication type:
- Article
Functional representations of semirings.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 187, n. 2, p. 187, doi. 10.1007/s10958-012-1062-2
- By:
- Publication type:
- Article
Cyclic semirings with idempotent noncommutative addition.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 3, p. 367, doi. 10.1007/s10958-012-0921-1
- By:
- Publication type:
- Article
Isomorphisms of lattices of subalgebras of semirings of continuous nonnegative functions.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 6, p. 817, doi. 10.1007/s10958-011-0511-7
- By:
- Publication type:
- Article
DECOMPOSITIONS OF MULTIPLICATIVE SEMIGROUPS OF M-DOMAIN RINGS AND REDUCED RICKART RINGS.
- Published in:
- International Electronic Journal of Algebra, 2025, v. 37, p. 273, doi. 10.24330/ieja.1554197
- By:
- Publication type:
- Article
ON I-FINITE LEFT QUASI-DUO RINGS.
- Published in:
- International Electronic Journal of Algebra, 2022, v. 31, p. 161, doi. 10.24330/ieja.1058427
- By:
- Publication type:
- Article
Semiclean rings.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 5, p. 1406, doi. 10.55730/1300-0098.3437
- By:
- Publication type:
- Article
Introduction to N-soft algebraic structures.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 6, p. 2356, doi. 10.3906/mat-1907-99
- By:
- Publication type:
- Article
Regular D-classes of the semigroup of n x n tropical matrices.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 4, p. 2061, doi. 10.3906/mat-1803-80
- By:
- Publication type:
- Article
On the centroid of prime semirings.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 3, p. 577, doi. 10.3906/mat-1105-8
- By:
- Publication type:
- Article
On p-duo Semimodules.
- Published in:
- Journal of Babylon University, 2018, v. 26, n. 4, p. 27
- By:
- Publication type:
- Article
Convenient antiderivatives for differential linear categories.
- Published in:
- Mathematical Structures in Computer Science, 2020, v. 30, n. 5, p. 545, doi. 10.1017/S0960129520000158
- By:
- Publication type:
- Article
On conditions for semirings to induce compact information algebras.
- Published in:
- Mathematical Structures in Computer Science, 2017, v. 27, n. 4, p. 460, doi. 10.1017/S0960129515000225
- By:
- Publication type:
- Article
On merging two trust-networks in one with bipolar preferences.
- Published in:
- Mathematical Structures in Computer Science, 2017, v. 27, n. 2, p. 215, doi. 10.1017/S0960129515000092
- By:
- Publication type:
- Article
A semiring-based trace semantics for processes with applications to information leakage analysis.
- Published in:
- Mathematical Structures in Computer Science, 2015, v. 25, n. 2, p. 259, doi. 10.1017/S0960129513000601
- By:
- Publication type:
- Article
Extending relational algebra with similarities.
- Published in:
- Mathematical Structures in Computer Science, 2012, v. 22, n. 4, p. 686, doi. 10.1017/S0960129511000740
- By:
- Publication type:
- Article
OPTIMIZATION AND MATRIX CONSTRUCTIONS FOR CLASSIFICATION OF DATA.
- Published in:
- New Zealand Journal of Mathematics, 2011, v. 41, p. 65
- By:
- Publication type:
- Article
OPTIMIZATION OF MATRIX SEMIRINGS FOR CLASSIFICATION SYSTEMS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2011, v. 84, n. 3, p. 492, doi. 10.1017/S0004972711002802
- By:
- Publication type:
- Article
ON WEIGHTED BÜCHI AUTOMATA WITH ORDER-COMPLETE WEIGHTS.
- Published in:
- International Journal of Algebra & Computation, 2007, v. 17, n. 2, p. 235, doi. 10.1142/S0218196707003585
- By:
- Publication type:
- Article
REACHABILITY PROBLEMS FOR PRODUCTS OF MATRICES IN SEMIRINGS.
- Published in:
- International Journal of Algebra & Computation, 2006, v. 16, n. 3, p. 603, doi. 10.1142/S021819670600313X
- By:
- Publication type:
- Article
IDEMPOTENT DISTRIBUTIVE SEMIRINGS WITH INVOLUTION.
- Published in:
- International Journal of Algebra & Computation, 2003, v. 13, n. 5, p. 597, doi. 10.1142/S0218196703001614
- By:
- Publication type:
- Article
Decidability of the Equivalence Problem for Finitely Ambiguous Finance Automata.
- Published in:
- International Journal of Algebra & Computation, 2002, v. 12, n. 3, p. 445, doi. 10.1142/S0218196702000845
- By:
- Publication type:
- Article
GENERALIZED MATRIX MULTIPLICATION AND ITS OBJECT ORIENTED MODEL.
- Published in:
- Scalable Computing: Practice & Experience, 2014, v. 15, n. 2, p. 187, doi. 10.12694/scpe.v15i2.983
- By:
- Publication type:
- Article
Characterizations of Regular Ordered Semirings by Ordered Quasi-Ideals.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2016, p. 1, doi. 10.1155/2016/4272451
- By:
- Publication type:
- Article
Non-standard Analysis in WKL<sub>0</sub>.
- Published in:
- Mathematical Logic Quarterly, 1997, v. 43, n. 3, p. 396, doi. 10.1002/malq.19970430312
- By:
- Publication type:
- Article
Some Extension and Rearrangement Theorems For Nerode Semirings.
- Published in:
- Mathematical Logic Quarterly, 1989, v. 35, n. 3, p. 197, doi. 10.1002/malq.19890350303
- By:
- Publication type:
- Article
Approximate Comparison of Functions Computed by Distance Automata.
- Published in:
- Theory of Computing Systems, 2016, v. 58, n. 4, p. 579, doi. 10.1007/s00224-015-9643-3
- By:
- Publication type:
- Article
Containment of Conjunctive Queries on Annotated Relations.
- Published in:
- Theory of Computing Systems, 2011, v. 49, n. 2, p. 429, doi. 10.1007/s00224-011-9327-6
- By:
- Publication type:
- Article
A Kleene Theorem for Weighted Tree Automata.
- Published in:
- Theory of Computing Systems, 2005, v. 38, n. 1, p. 1, doi. 10.1007/s00224-004-1096-z
- By:
- Publication type:
- Article
WEIGHTED TREE GENERATING REGULAR SYSTEMS OVER STRONG BIMONOIDS WITH REDUCTION SEMANTICS.
- Published in:
- Journal of Automata, Languages & Combinatorics, 2022, v. 27, n. 4, p. 271
- By:
- Publication type:
- Article
Semiring Reasoning Frameworks in AI and Their Computational Complexity.
- Published in:
- Journal of Artificial Intelligence Research, 2023, v. 77, p. 207, doi. 10.1613/jair.1.13970
- By:
- Publication type:
- Article
Note on a more general setting for complemented elements (I) (Remarks from Semirings Theory).
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2006, v. 12, n. 3-4, p. 275
- By:
- Publication type:
- Article
ON DECOMPOSITIONS OF SEMIRINGS VIA k-RADICALS OF SOME RELATIONS.
- Published in:
- Acta Mathematica Hungarica, 2018, v. 154, n. 2, p. 470, doi. 10.1007/s10474-018-0786-y
- By:
- Publication type:
- Article
On the least distributive lattice congruence on a semiring with a semilattice additive reduct.
- Published in:
- Acta Mathematica Hungarica, 2015, v. 147, n. 1, p. 189, doi. 10.1007/s10474-015-0526-5
- By:
- Publication type:
- Article
Representations of Conformal Nets, Universal C*-Algebras and K-Theory.
- Published in:
- Communications in Mathematical Physics, 2013, v. 320, n. 1, p. 275, doi. 10.1007/s00220-012-1561-5
- By:
- Publication type:
- Article
Multiplicatively Idempotent Semirings in which All Congruences Are Ideal.
- Published in:
- Mathematical Notes, 2022, v. 112, n. 3/4, p. 382, doi. 10.1134/S0001434622090061
- By:
- Publication type:
- Article
On the Semiring of Skew Polynomials over a Bezout Semiring.
- Published in:
- Mathematical Notes, 2022, v. 111, n. 3/4, p. 331, doi. 10.1134/S0001434622030014
- By:
- Publication type:
- Article
On matrices with different tropical and Kapranov ranks.
- Published in:
- Mathematical Notes, 2012, v. 92, n. 1/2, p. 286, doi. 10.1134/S0001434612070310
- By:
- Publication type:
- Article
Haar system on the product of groups of p-adic integers.
- Published in:
- Mathematical Notes, 2011, v. 90, n. 3/4, p. 517, doi. 10.1134/S0001434611090239
- By:
- Publication type:
- Article
Bounds for joint spectral radii of a set of nonnegative matrices.
- Published in:
- Mathematical Notes, 2010, v. 87, n. 1/2, p. 12, doi. 10.1134/S0001434610010025
- By:
- Publication type:
- Article
Extension of congruences on semirings of continuous functions.
- Published in:
- Mathematical Notes, 2009, v. 85, n. 5/6, p. 767, doi. 10.1134/S0001434609050198
- By:
- Publication type:
- Article
Algorithmic Complexity of a Problem of Idempotent Convex Geometry.
- Published in:
- Mathematical Notes, 2003, v. 74, n. 5/6, p. 848, doi. 10.1023/B:MATN.0000009021.18823.52
- By:
- Publication type:
- Article
On d-semigroups, r-semigroups, dr-semigroups and their subclasses.
- Published in:
- Semigroup Forum, 2023, v. 106, n. 1, p. 230, doi. 10.1007/s00233-022-10326-x
- By:
- Publication type:
- Article
New models for the free commutative monogenic trioid and its endomorphism monoid.
- Published in:
- Semigroup Forum, 2022, v. 105, n. 2, p. 575, doi. 10.1007/s00233-022-10313-2
- By:
- Publication type:
- Article
Permutability of matrices over bipotent semirings.
- Published in:
- Semigroup Forum, 2022, v. 104, n. 3, p. 540, doi. 10.1007/s00233-022-10268-4
- By:
- Publication type:
- Article